# SDR SWAA2023051128060

- Difficulty date: April 15, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED BTW BS 986.5 TO BS 967 RBL 50 WL 208.1 AT AFT GALLEY AREA 2023-247699<[01] TOOL USED P/N: 45MG; S/N: 221860711; CAL DUE: 07-NOV-23.;[02] REPLACED INNER CHORD LOCATED BTW BS BS887 TO BS1006 RBL 50 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG DWG 147A8501 REV A  SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 2: REPLACED INNER CHORD LOCATED BTW BS BS887 TO BS1006 RBL 50 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG DWG 147A8501 REV A  SEE INDIVIDUAL SIGN OFFS BELOW;[04] CERTIFIED STEP 3 COMPLETED  RII
